# SDR HALA0700004

- Difficulty date: January 2, 2007
- Submitted: January 3, 2007
- Operation: Air carrier
- Aircraft: N596HA
- Make and model: Boeing 767332
- Aircraft serial: 23276
- Aircraft time: 59,461 hours, 28,905 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Condition: Failed
- Location: Flt Manage
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, F/O HIS DISPLAYED MAP FAILED SELETING ALT FMC CORRECTS FAULT.  REMOVED AND REINSTALLED RIGHT FMC, OPS CK OK PER AMM 34-61-01.
